Alert archive / Tennessee / Wind Advisories in 2010
Wind Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Oct 25, 2010, 4:02 PM CDT for 39 counties in Tennessee. It took effect at Oct 26, 2010, 12:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2010, 4:02 PM CDT (21:02 UTC)
- In effect from
- Oct 26, 2010, 12:00 AM CDT
- Expired
- Oct 26, 2010, 4:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035 WWUS74 KOHX 252102 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 402 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT... .STRONG LOW TO MID LEVEL WINDS WILL BE PRESENT OVER THE MID STATE BY MIDNIGHT TONIGHT THROUGH AT LEAST THE MID AFTERNOON HOURS ON TUESDAY. THIS IS THE RESULT OF A STRONG PRESSURE GRADIENT SURFACE AND ALOFT ESTABLISHING ITSELF ACROSS MIDDLE TENNESSEE AHEAD OF A STRONG SURFACE COLD FRONT AND UPPER LEVEL DISTURBANCES THAT ARE FORECAST TO MOVE ACROSS THE MID STATE ON TUESDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-261000- /O.NEW.KOHX.WI.Y.0004.101026T0500Z-101026T2100Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 402 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CDT TUESDAY. WINDS OF BETWEEN 20 AND 30 MPH...WITH GUST IN EXCESS OF 35 MPH CAN BE EXPECTED FROM MIDNIGHT TONIGHT THROUGH 4 PM CDT TUESDAY... AS A STRONG PRESSURE GRADIENT AT THE SURFACE AND ALOFT DEVELOPS ACROSS MIDDLE TENNESSEE IN ADVANCE OF A WELL DEFINED COLD FRONTAL SYSTEM APPROACHING AND MOVING THROUGH THE MID STATE TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 31
1 follow-up statement
435 WWUS74 KOHX 260813 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 313 AM CDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT... .STRONG LOW TO MID LEVEL WINDS WILL BE PRESENT OVER THE MID STATE TODAY. THIS IS THE RESULT OF A STRONG PRESSURE GRADIENT AT THE SURFACE AND ALOFT ESTABLISHING ITSELF ACROSS MIDDLE TENNESSEE AHEAD OF A STRONG COLD FRONT FORECAST TO MOVE ACROSS THE MID STATE LATER THIS AFTERNOON. TNZ005>011-022>034-056>066-075-077>080-093>095-262100- /O.CON.KOHX.WI.Y.0004.000000T0000Z-101026T2100Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 313 AM CDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... WINDS OF BETWEEN 20 AND 30 MPH...WITH GUST IN EXCESS OF 35 MPH CAN BE EXPECTED THROUGH 4 PM AS A STRONG PRESSURE GRADIENT DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 07
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:41 PM CDT, 21 minutes earlier.
Area forecast discussion, Oct 25, 3:41 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 341 PM CDT MON OCT 25 2010 .DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A EURO/GFS MODEL SOLUTION COMPROMISE THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...ACTIVE WX PATTERN OVER THE NEXT 36 HOURS. A SFC COLD FRONT WILL BE APPROACHING THE MS RIVER VALLEY... WITH A WELL DEFINED UPPER LEVEL SHORTWAVE NOT FAR BEHIND FRONT. VERY BROAD UPPER LEVEL TROUGH WILL POSSIBLY SLOW DOWN MOVEMENT OF COLD FRONT ACROSS THE MID STATE TUE/TUE NIGHT. GOOD MOISTURE AND INSTABILITY AHEAD OF THIS FRONT...ALONG WITH A PRONOUNCED STRONG LOW LEVEL/MID LEVEL JET DYNAMICS...POSITIONED ACROSS THE MID STATE FROM MIDNIGHT TONIGHT THRU AT LEAST THE AFTERNOON HOURS ON TUE. TIGHT SFC PRESSURE GRADIENT...60KT 925 MB...850MB 75KT JET...ALONG WITH A 500 MB JET IN EXCESS OF 85KTS...SHOULD BE ACROSS THE MID STATE BY AROUND 18Z TUE. DESPITE CLOUD COVERAGE...THERE SHOULD BE ENOUGH MIXING IN THE LOW LEVELS TO SUPPORT GUST IN EXCESS OF 35 MPH AT THE SFC....ALONG WITH SUSTAINED SFC WINDS AT OR IN EXCESS OF 25 MPH. AS A RESULT...BY PRESS TIME...WILL ISSUE A WIND ADVISORY FOR ALL OF MIDDLE TENNESSEE FROM MIDNIGHT TONIGHT UNTIL 4 PM TUE. WITH STILL SOME TIMING DIFFERENCES BETWEEN THE PREFERRED EURO/GFS CONSENSUS SOLUTION...AND WITH OUR AREA STILL UNDER A SLIGHT RISK FOR SVR TSTMS ON TUE...AT THIS TIME...WILL NOT MENTION SVR TSTMS IN THE FORECAST PACKAGE...AND LEAN TOWARD THE NEXT MODEL RUN/FORECASTERS DIS CREATION. AS OF THIS TIME ALSO...WOULD LEAN TOWARD AT LEAST AN ISOLATED SVR WX EVENT WITH DAMAGING WINDS THE MAIN CONCERN PER A SQUALL LINE DEVELOPING AHEAD OF THIS SFC COLD FRONT. HOWEVER... CERTAINLY CAN NOT RULE OUT THE DEVELOPMENT OF ISO TORNADOES ALSO...BUT DIRECTIONAL WIND SHEAR NOT EXPECTED TO BE THE MOST CONDUCIVE FOR TORNADO DEVELOPMENT. HOWEVER ALSO...DEVELOPMENT OF POSSIBLE BOWING SEGMENTS WITHIN THIS SQUALL LINE COULD BE QUICK PRODUCERS OF TORNADOES. AS FOR THE THREAT OF FLOODING...WITH THE AREA HAVING BETWEEN ONE AND TWO INCHES OF RAINFALL LAST NIGHT...BUT WITH GROUND NOT BEING SATURATED FROM CONTINUING RAINFALL OVER THE LAST FEW WEEKS...WILL NOT UPGRADE THE HYDROLOGICAL OUTLOOK TO A FLOOD WATCH AT THIS TIME. HOWEVER... WOULD NOT BE SURPRISED IF INDIVIDUAL TSTMS PRODUCE LOCALLY HEAVY RAINFALL AT SELECTED LOCATIONS...RESULTING IN LOCAL MINOR FLOODING OF USUALLY PRONE LOW LYING AREAS AND PONDING OF WATER ON ROADWAYS. WITH THIS IN MIND...WILL ISSUE AN UPDATE TO THE HYDROLOGICAL OUTLOOK TO INDICATE THE END OF A WIDESPREAD FLOOD THREAT. FOR THE REMAINDER OF THE FORECAST...LOOK FOR A SLOW END TO SHWRS/TSTMS TUE NIGHT INTO WED MORNING...WITH RIDGING INFLUENCES SFC/ALOFT PROVIDING DRY AND NEAR SEASONABLY NORMAL TEMPS UNTIL THE NEXT WX SYSTEM MOVES CLOSE TO THE MID STATE EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 79 53 80 / 20 80 40 10 CLARKSVILLE 67 77 49 77 / 20 80 20 10 CROSSVILLE 64 75 57 71 / 20 80 80 20 COLUMBIA 68 79 55 80 / 20 80 40 10 LAWRENCEBURG 67 78 56 79 / 20 80 40 10 WAVERLY 68 78 51 78 / 20 80 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CDT TUESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 31
Hazardous weather outlook, Oct 25, 6:19 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 619 AM CDT MON OCT 25 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-261030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 619 AM CDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY... ESPECIALLY IN THE AFTERNOON AND EVENING. ADDITIONALLY...LOCALLY HEAVY RAIN MAY OCCUR. THE MAIN THREAT FROM SEVERE STORMS WILL BE DAMAGING WIND BUT ISOLATED TORNADOES ARE NOT OUT OF THE QUESTION. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Oct 25, 10:52 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 AM CDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 7 WSW COLUMBIA 35.58N 87.16W
10/24/2010 MAURY TN DEPT OF HIGHWAYS
TREE REPORTED DOWN AT THE INTERSECTION OF CANAAN AND
ASHWOOD ROADS.
&&
RLHLocal storm report, Oct 25, 10:57 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM LIGHTNING 4 ENE FRANKLIN 35.95N 86.78W
10/24/2010 WILLIAMSON TN LAW ENFORCEMENT
A LIGHTNING STRIKE SET FIRE TO A RESIDENCE ON CHATFIELD
WAY.
&&
RLHLocal storm report, Oct 25, 12:31 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 5 ENE WAYNESBORO 35.35N 87.68W
10/24/2010 WAYNE TN EMERGENCY MNGR
TREES AND A FLAG POLE WERE BLOWN DOWN. ALSO THERE WERE
DOORS BLOWN OFF A GARAGE.
&&
RLHLocal storm report, Oct 25, 12:33 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 PM CDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 E COLLINWOOD 35.18N 87.71W
10/24/2010 WAYNE TN EMERGENCY MNGR
ROOF BLOWN OFF OF A RESIDENCE IN COLLINWOOD.
&&
RLHLocal storm report, Oct 25, 12:35 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1235 PM CDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 5 ENE WAYNESBORO 35.35N 87.68W
10/24/2010 WAYNE TN EMERGENCY MNGR
TREES AND A FLAG POLE WERE BLOWN DOWN. ALSO THERE WERE
DOORS BLOWN OFF A GARAGE.
0700 PM TSTM WND DMG 9 SE HOHENWALD 35.46N 87.45W
10/24/2010 LAWRENCE TN EMERGENCY MNGR
TREES DOWN ON HIGHWAY 20 IN THE SOUTHEASTERN PART OF THE
COUNTY.
0724 PM TORNADO MOUNT PLEASANT 35.55N 87.19W
10/24/2010 MAURY TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED A RAIN-WRAPPED, ALBEIT
WELL-DEFINED TORNADO, VISIBLE DURING LIGHTNING FLASHES,
DUE WEST OF THE MAURY COUNTY AIRPORT IN MOUNT PLEASANT.
0730 PM TSTM WND DMG 2 W COLLINWOOD 35.18N 87.78W
10/24/2010 WAYNE TN EMERGENCY MNGR
HALF OF A ROOF BLOWN OFF HOUSE AT 173 DANIEL LANE.
0730 PM TSTM WND DMG 7 WSW COLUMBIA 35.58N 87.16W
10/24/2010 MAURY TN DEPT OF HIGHWAYS
TREE REPORTED DOWN AT THE INTERSECTION OF CANAAN AND
ASHWOOD ROADS.
0745 PM TSTM WND DMG 2 E COLLINWOOD 35.18N 87.71W
10/24/2010 WAYNE TN EMERGENCY MNGR
ROOF BLOWN OFF OF A RESIDENCE IN COLLINWOOD.
0750 PM TSTM WND DMG 13 W LAWRENCEBURG 35.25N 87.57W
10/24/2010 LAWRENCE TN EMERGENCY MNGR
POWER OUTAGES FROM LAWRENCE/WAYNE COUNTY LINE EASTWARD TO
3 MILES WEST OF LAWRENCEBURG.
0829 PM FUNNEL CLOUD 5 S SMYRNA 35.91N 86.52W
10/24/2010 RUTHERFORD TN TRAINED SPOTTER
FUNNEL CLOUD REPORTED BY TRAINED SPOTTER NEAR INTERSTATE
24 AND ALMAVILLE ROAD. FUNNEL CLOUD WAS LOWERING.
0900 PM LIGHTNING 4 ENE FRANKLIN 35.95N 86.78W
10/24/2010 WILLIAMSON TN LAW ENFORCEMENT
A LIGHTNING STRIKE SET FIRE TO A RESIDENCE ON CHATFIELD
WAY.
&&
31Local storm report, Oct 25, 12:40 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1240 PM CDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 5 NE WAYNESBORO 35.37N 87.69W
10/24/2010 WAYNE TN FIRE DEPT/RESCUE
TREES BLOWN DOWN IN THE WALNUT GROVE CEMETERY.
&&
RLHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:08 PM CDT | Tornado Warning | OHX | Lawrence, Lewis, Maury | 37 min |
| Oct 24, 7:32 PM CDT | Tornado Warning | OHX | Maury | 28 min |
| Oct 24, 7:42 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 33 min |
| Oct 24, 7:56 PM CDT | Tornado Warning | OHX | Maury, Williamson | 17 min |
| Oct 24, 8:12 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 33 min |
| Oct 24, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 32 min |
| Oct 24, 8:40 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 56 min |
| Oct 24, 8:50 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury | 21 min |
| Oct 24, 9:09 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 36 min |
| Oct 24, 9:21 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 39 min |
| Oct 24, 9:37 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Oct 24, 9:39 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 51 min |
| Oct 24, 10:01 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Wayne | 29 min |
| Oct 25, 12:43 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 32 min |
Nearby
Wind Advisories in Tennessee, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.